# SDR WVER2018031716

- Difficulty date: March 17, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 35,496 hours, 28,591 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE GOUGED ON LAST LUG. REPAIRED IAW REO 670-53-21-582 REV-F DATED 2017-08-02.
